# SDR MV1R336K11024

- Difficulty date: January 24, 2011
- Submitted: January 26, 2011
- Operation: General aviation
- Aircraft: N39
- Make and model: Cvac 440
- Aircraft serial: 480
- Aircraft time: 21,841 hours, 15,023 cycles
- Engine: Allsn 501D13D
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Circuit Breaker
- Part number: D6760135
- Condition: Failed
- Location: Hyd System
- Part time: 1,876 hours, 1,394 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON START UP, THE FLIGHT CREW APPLIED AC POWER TO ACFT AND TURNED AC HYD PUMP SWITCH ON.  A SMALL FLASH, THEN SMOKE EMITTED AT THE CIRCUIT BREAKER.  THE FORWARD FACE DISINTEGRATED INTO FRAGMENTS.
